Yangian of the general linear Lie superalgebra

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalSymmetry integrability and geometry-Methods and applications
DateSubmitted - 5 Jul 2020
DateAccepted/In press - 1 Nov 2020
DatePublished (current) - 5 Nov 2020
Volume16
Number of pages24
Original languageEnglish

Abstract

We prove several basic properties of the Yangian of the general linear Lie superalgebra.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations